# SDR DU4R2009396

- Difficulty date: September 11, 2009
- Submitted: September 11, 2009
- Operation: General aviation
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N14605
- Make and model: Boeing 737524
- Aircraft serial: 27318
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 303-304
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED INSPECTION, NDT INSPECTION OF L1 DOOR LOWER HINGE CUTOUT FASTENER HOLES CORROSION NOTED BS 303.9, W/L 234
